ICD10 (International Classification of Diseases
and Related Health Problems Tenth Revision)

ТРЕМОР, ВЫЗВАННЫЙ ЛЕКАРСТВЕННЫМ СРЕДСТВОМ - DRUG-INDUCED TREMOR - ARZNEIMITTELINDUZIERTER TREMOR - TREMBLEMENT DU A DES MEDICAMENTS


   
by the title or description
   
Class VI  ( ru/en/de/fr)

(G00-G99)
БОЛЕЗНИ НЕРВНОЙ СИСТЕМЫ
DISEASES OF THE NERVOUS SYSTEM
KRANKHEITEN DES NERVENSYSTEMS
MALADIES DU SYSTÈME NERVEUX

Subclass G20-G26
ЭКСТРАПИРАМИДНЫЕ И ДРУГИЕ ДВИГАТЕЛЬНЫЕ НАРУШЕНИЯ
EXTRAPYRAMIDAL AND MOVEMENT DISORDERS
EXTRAPYRAMIDALE KRANKHEITEN UND BEWEGUNGSSTЦRUNGEN
SYNDROMES EXTRAPYRAMIDAUX ET TROUBLES DE LA MOTRICITÉ
G251
(ru) ТРЕМОР, ВЫЗВАННЫЙ ЛЕКАРСТВЕННЫМ СРЕДСТВОМ
(en) DRUG-INDUCED TREMOR
(de) ARZNEIMITTELINDUZIERTER TREMOR
(fr) TREMBLEMENT DU A DES MEDICAMENTS
(lat) TREMOR MEDICAMENTOSUS (es) TEMBLOR INDUCIDO POR DROGAS
(bg) ТРЕМОР, ПРЕДИЗВИКАН ОТ ЛЕКАРСТВЕНИ СРЕДСТВА
(br-pt) TREMOR INDUZIDO POR DROGAS
(bs) TREMOR UZROKOVAN LEKOM
(tr) TREMOR, ILACA BAĞLı


Back
Google